# SDR ABXA9701530

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 475285
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5910043504
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT OUTBOARD FIXED VANE DELAMINATED.  REPLACED RT OUTBOARD FIXED VANE IAW DC-9 MM 27-51-3.
